# SDR 000166

- Difficulty date: June 4, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145
- Aircraft time: 7,373 hours, 5,107 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 ATTCS NO MARGIN EICAS MESSAGE.
